Alert archive / Texas / Flash Flood Watches in 2014

Flash Flood Watch 5, NWS Austin/San Antonio, TX

September 17, 201423 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Sep 17, 2014, 4:09 PM CDT for 23 counties in Texas. It took effect at Sep 17, 2014, 7:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2014, 4:09 PM CDT (21:09 UTC)
In effect from
Sep 17, 2014, 7:00 PM CDT
Expired
Sep 19, 2014, 3:10 AM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 23 counties

Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS64 KEWX 172109
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT WED SEP 17 2014

...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE FOR AREAS GENERALLY
ALONG AND NORTH OF HIGHWAY 71 TONIGHT AND ESPECIALLY THURSDAY...

.ABUNDANT MOISTURE WILL REMAIN IN PLACE ACROSS PORTIONS OF SOUTH
CENTRAL TEXAS THROUGH THURSDAY. IN ADDITION...A SERIES OF UPPER
LEVEL DISTURBANCES WILL MOVE IN FROM THE NORTHWEST. THE
COMBINATION OF MOISTURE AND UPPER LEVEL DISTURBANCES WILL RESULT
IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING
AND AGAIN ON THURSDAY. AVERAGE RAINFALL AMOUNTS OF 1 TO 2
INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. 
FLASH FLOODING REMAINS POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF
HEAVY RAINFALL OCCUR. IN ADDITION TO THE THREAT OF FLASH
FLOODING...THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA
RIVERS...STREAMS AND NORMALLY DRY CREEKS.

TXC021-053-149-287-299-453-491-181200-
/O.NEW.KEWX.FF.A.0005.140918T0000Z-140919T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE...
GIDDINGS...LLANO...AUSTIN...GEORGETOWN
409 PM CDT WED SEP 17 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL 
  TEXAS...BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS AND 
  WILLIAMSON. 

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING.

* AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED
  AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE ACROSS THE WATCH AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
3 follow-up statements
025 
WGUS64 KEWX 180950
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT THU SEP 18 2014

...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE FOR AREAS GENERALLY
ALONG AND NORTH OF HIGHWAY 71 TODAY...

.TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS PORTIONS OF SOUTH
CENTRAL TEXAS TODAY. IN ADDITION...A SERIES OF UPPER LEVEL
DISTURBANCES SPINNING OFF THE REMNANTS OF TROPICAL CYCLONE ODILE
WILL MOVE TO THE SOUTHEAST ACROSS CENTRAL TEXAS. THIS COMBINATION
WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY. AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. FLASH FLOODING REMAINS
POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF HEAVY RAINFALL OCCUR AND
DUE TO SATURATED SOILS FROM EARLIER VERY HEAVY RAINS. IN ADDITION
TO THE THREAT OF FLASH FLOODING...THESE HEAVY RAINS COULD PRODUCE
RAPID RISES IN AREA RIVERS...STREAMS AND NORMALLY DRY CREEKS.

TXC021-053-149-287-299-453-491-190000-
/O.CON.KEWX.FF.A.0005.000000T0000Z-140919T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE...
GIDDINGS...LLANO...AUSTIN...GEORGETOWN
450 AM CDT THU SEP 18 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... 
  BURNET...FAYETTE...LEE...LLANO...TRAVIS AND WILLIAMSON. 

* THROUGH THIS EVENING

* AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED
  AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
811 
WGUS64 KEWX 182035
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT THU SEP 18 2014

...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE ACROSS A GOOD
PORTION OF SOUTH CENTRAL TEXAS TONIGHT INTO FRIDAY MORNING...

.TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS SOUTH CENTRAL
TEXAS TODAY. IN ADDITION...A SERIES OF UPPER LEVEL DISTURBANCES
SPINNING OFF THE REMNANTS OF TROPICAL CYCLONE ODILE WILL MOVE TO
THE SOUTHEAST ACROSS CENTRAL TEXAS. THIS COMBINATION WILL RESULT
IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT INTO
FRIDAY MORNING. AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. FLASH
FLOODING REMAINS POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF HEAVY
RAINFALL OCCUR AND DUE TO SATURATED SOILS FROM EARLIER VERY HEAVY
RAINS. IN ADDITION TO THE THREAT OF FLASH FLOODING...THESE HEAVY
RAINS COULD PRODUCE RAPID RISES IN AREA RIVERS...STREAMS AND
NORMALLY DRY CREEKS.

TXC019-029-031-055-091-137-171-177-187-209-259-265-285-325-385-
463-191200-
/O.EXB.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BEXAR-BLANCO-CALDWELL-COMAL-EDWARDS-GILLESPIE-GONZALES-
GUADALUPE-HAYS-KENDALL-KERR-LAVACA-MEDINA-REAL-UVALDE-
INCLUDING THE CITIES OF...BANDERA...SAN ANTONIO...BLANCO...
LOCKHART...NEW BRAUNFELS...ROCKSPRINGS...FREDERICKSBURG...
GONZALES...SEGUIN...SAN MARCOS...BOERNE...KERRVILLE...
HALLETTSVILLE...HONDO...LEAKEY...UVALDE
335 PM CDT THU SEP 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED
THE

* FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES IN SOUTH 
  CENTRAL TEXAS...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL... 
  EDWARDS...GILLESPIE...GONZALES...GUADALUPE...HAYS...KENDALL... 
  KERR...LAVACA...MEDINA...REAL AND UVALDE. 

* THROUGH FRIDAY MORNING

* AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH ISOLATED
  AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$

TXC021-053-149-287-299-453-491-191200-
/O.EXT.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE...
GIDDINGS...LLANO...AUSTIN...GEORGETOWN
335 PM CDT THU SEP 18 2014

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... 
  BURNET...FAYETTE...LEE...LLANO...TRAVIS AND WILLIAMSON. 

* THROUGH FRIDAY MORNING

* AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH ISOLATED
  AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
418 
WGUS64 KEWX 190810
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 AM CDT FRI SEP 19 2014

...FLASH FLOOD WATCH IS CANCELLED...

.THE AIRMASS OVER SOUTH CENTRAL TEXAS IS SLOWLY DRYING. SCATTERED
SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE. HOWEVER...THE THREAT
FOR HEAVY RAIN WILL BE MORE ISOLATED ENDING THE THREAT FOR
WIDESPREAD FLASH FLOODING. ADDITIONAL RAINS MAY CAUSE SOME SLIGHT
RISES ON CREEKS AND STREAMS IN AREAS THAT HAD VERY HEAVY RAINS ON
FRIDAY.

TXC019-021-029-031-053-055-091-137-149-171-177-187-209-259-265-
285-287-299-325-385-453-463-491-190915-
/O.CAN.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-EDWARDS-
FAYETTE-GILLESPIE-GONZALES-GUADALUPE-HAYS-KENDALL-KERR-LAVACA-LEE-
LLANO-MEDINA-REAL-TRAVIS-UVALDE-WILLIAMSON-
INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO...
BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...ROCKSPRINGS...
LA GRANGE...FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...
BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...HONDO...
LEAKEY...AUSTIN...UVALDE...GEORGETOWN
310 AM CDT FRI SEP 19 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL
TEXAS HAS BEEN CANCELLED: BANDERA...BASTROP...BEXAR...BLANCO...
BURNET...CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE...
LLANO...MEDINA...REAL...TRAVIS...UVALDE...AND WILLIAMSON.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 17, 3:31 PM CDT, 38 minutes earlier.

Area forecast discussion, Sep 17, 3:31 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 PM CDT WED SEP 17 2014

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
MORNING RAOB DATA CONTINUES TO SHOW ABUNDANT MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS WITH PRECIPITABLE WATER VALUES OF 2.0" AT
KDRT...WHICH IS ALMOST +2 SD ABOVE NORMAL. THE LATEST WATER VAPOR
LOOP ALSO SHOWS NORTHWEST FLOW ALOFT ACROSS THE REGION WITH PLENTY
OF MID AND UPPER LEVEL MOISTURE FROM THE REMNANTS OF ODILE. LATE
AFTERNOON RADAR IMAGERY SHOWS SCATTERED CONVECTION ONGOING ACROSS A
GOOD PORTION OF SOUTH CENTRAL TEXAS. WE EXPECT THIS CONVECTION TO
CONTINUE INTO THE MID-EVENING HOURS...THEN GRADUALLY WEAKEN FOR
MOST LOCATIONS. HOWEVER...GIVEN NORTHWEST FLOW ALOFT AND THE
LATEST HI-RES MODEL GUIDANCE...CAN/T RULE OUT ADDITIONAL
CONVECTION THROUGH THE OVERNIGHT HOURS ACROSS PORTIONS OF THE HILL
COUNTRY AND ADJACENT NORTHERN I-35 CORRIDOR
(LLANO...BURNET...WILLIAMSON COUNTIES). NORTHWEST FLOW ALOFT
PERSISTS ON THURSDAY AND THE LATEST GUIDANCE CONTINUES TO SHOW
GOOD POTENTIAL FOR ADDITIONAL RAINFALL FOR AREAS GENERALLY ALONG
AND NORTH OF HIGHWAY 71. BASED ON RECENT RAINFALL AMOUNTS ACROSS
THE MENTIONED REGION AND THE POTENTIAL FOR ADDITIONAL RAINFALL
TONIGHT AND ESPECIALLY THURSDAY...WE HAVE ISSUED A FLASH FLOOD
WATCH. THE FLASH FLOOD WATCH WILL RUN FROM TONIGHT THROUGH
THURSDAY AFTERNOON FOR AREAS ALONG AND NORTH OF HIGHWAY 71.
AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
LOCALLY HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
OVERALL...WE HAVE MADE LITTLE CHANGES TO THE FORECAST FOR THE
REMAINDER OF THIS WEEK INTO EARLY NEXT WEEK. THE SUBTROPICAL RIDGE
AXIS TRIES TO BUILD INTO THE REGION ON FRIDAY. HOWEVER...THE MEDIUM
RANGE MODELS SUGGEST MOISTURE LEVEL WILL NOT DROP SIGNIFICANTLY ON
FRIDAY AND WE/LL MAINTAIN A 30-50% CHANCE FOR RAINFALL. MOISTURE
LEVELS TO DROP A LITTLE THIS WEEKEND...SO A DECREASE TO 20-30% RAIN
CHANCES LOOKS REASONABLE. THE MODELS CONTINUE TO STRUGGLE WITH THE
STRENGTH OF A COLD FRONT MOVING INTO NORTH TEXAS ON MONDAY. RECENT
MODEL TRENDS FROM THE ECMWF HAVE SHOWN A WEAKER FRONT ON THE 12Z
RUN VS. A STRONGER FRONT ON THE 00Z RUN. TODAY/S DATA FOLLOWS A
SIMILAR TREND AND TO PRESERVE SOME CONSISTENCY...WE/LL NOT DEVIATE
MUCH FROM THE INHERITED FORECAST. WE/LL SHOW A NORTHEAST TO EAST
WIND SHIFT WITH THE BOUNDARY ON MONDAY...BUT ANY COLD AIR
ADVECTION SHOULD BE RATHER WEAK. SOUTHEAST WINDS RETURN ON TUESDAY
AND WEDNESDAY. A 20% CHANCE FOR SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST ON TUESDAY FOR AREAS GENERALLY SOUTH OF
HIGHWAY 90 AS MOISTURE LEVELS WILL BE HIGHER ACROSS OUR SOUTHERN
AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  87  71  91  72 /  70  80  30  40  20
AUSTIN BERGSTROM INTL AIRPORT  71  87  70  90  72 /  70  80  30  40  20
NEW BRAUNFELS MUNI AIRPORT     73  89  72  90  72 /  50  50  30  40  20
BURNET MUNI AIRPORT            72  85  70  89  72 /  60  80  30  40  20
DEL RIO INTL AIRPORT           74  91  76  90  74 /  20  20  20  30  20
GEORGETOWN MUNI AIRPORT        74  84  71  90  72 /  70  80  30  40  20
HONDO MUNI AIRPORT             73  91  73  92  72 /  40  30  30  40  20
SAN MARCOS MUNI AIRPORT        73  88  71  90  73 /  60  60  30  40  20
LA GRANGE - FAYETTE REGIONAL   74  87  73  91  72 /  70  80  30  50  20
SAN ANTONIO INTL AIRPORT       76  90  75  91  75 /  50  40  30  40  20
STINSON MUNI AIRPORT           75  91  75  92  74 /  50  40  30  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
EVENING FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE...
LEE...LLANO...TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 17, 4:34 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CDT WED SEP 17 2014

TXZ171>173-183>194-202>209-217>225-228-180945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
434 AM CDT WED SEP 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AS THE DAY
PROGRESSES INTO TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN
RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES
COULD LEAD TO URBAN FLOODING AND ISOLATED FLASH FLOODING ACROSS
PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL
TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
THE END OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE
THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST
UNTIL FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:06 PM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Sep 16, 8:19 PM CDTSpecial Weather StatementEWXBlanco41 min
Sep 16, 8:42 PM CDTAreal Flood AdvisoryEWXBlanco108 min
Sep 17, 5:19 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
Sep 17, 6:06 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr114 min

Nearby

Flash Flood Watches in Texas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.